# SDR YENA2025009000902

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 07993
- Aircraft time: 32,578 hours, 6,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#219, BOS-SAN. "DESECURING LIOC ELECTRICAL DIRTY SOCK AND NAIL POLISH SMELL ODOR THOUGHOUT CABIN CREWMEMBERS AND PAX ADVERSLY AFFECTED WITH DIZZYNESS HEADACHE AND LOGNITIVE INPAREMENT FLIGHT DECK ALSO SMELLED AN ODOR ON TAXI OUT IN BOSTON THAT WAS USUAL BUT NOT NOXIOUS; C/W INFO NOTICE 2017-T015 COULD NOT BE REPLICATED PREFORMED DECONTAMINATION LEVEL A PREFORMED TSM PROCEEDURE 24-00-00-810-823 NO SMELLS NOTED A/C OK FOR CONTINUED SVC."
